# SDR REXA2013082301662

- Difficulty date: August 23, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 14,454 hours, 9,234 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 1015
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER FUSELAGE EXTERNAL SKIN GOUGED JUST FWD OF THE LOW PRESS GROUNG AIR DOOR 182BR AT FS 1015 AND S23R.  BLENDED GOUGE ON AFT LOWER EXTERNAL SKIN AT FS 1015 AND S23R AND IS WITHIN LIMITS IAW REO 690-53-61-395 AND EO R53423.
